×

Found 19 Documents (Results 1–19)

100
MathJax

Inhomogeneous diophantine approximations and distribution of fractional parts. (English. Russian original) Zbl 1296.11094

J. Math. Sci., New York 182, No. 4, 576-585 (2012); translation from Fundam. Prikl. Mat. 16, No. 6, 189-202 (2010).
MSC:  11K38 11K31
PDF BibTeX XML Cite
Full Text: DOI

Uniform distribution of sequences with respect to the Voronoi and Riesz methods. (English. Russian original) Zbl 1136.11048

Dokl. Math. 74, No. 2, 635-636 (2006); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 410, No. 1, 19-20 (2006).
MSC:  11K06 37A45 40G99
PDF BibTeX XML Cite
Full Text: DOI

Farey fractions and two-dimensional tori. (English) Zbl 1106.11005

Consani, Caterina (ed.) et al., Noncommutative geometry and number theory. Where arithmetic meets geometry and physics. Based on two workshops, Bonn, Germany, August 2003 and June 2004. Wiesbaden: Vieweg (ISBN 3-8348-0170-4/hbk). Aspects of Mathematics E 37, 57-77 (2006).
PDF BibTeX XML Cite

Distribution of values of linear functions and asymptotic behavior of trajectories of some dynamical systems. (English. Russian original) Zbl 0857.11037

Math. Notes 58, No. 3, 948-959 (1995); translation from Mat. Zametki 58, No. 3, 394-410 (1995).
MSC:  11K38 11J54 26B15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification